Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. Bachelier
Title: Les Nouvelles Méthodes du Calcul des Probabilités
Additional book information: Paris, Gauthier-Villars, 1939. 8+71 pp.

Review Information:

Reviewer: J. Shohat
Journal: Bull. Amer. Math. Soc. 46 (1940), 16-18
DOI: https://doi.org/10.1090/S0002-9904-1940-07142-3
American Mathematical Society